# SDR YENA2021091700576

- Difficulty date: September 2, 2021
- Submitted: September 17, 2021
- Operation: Air carrier
- Aircraft: N715JB
- Make and model: Airbus A320-232
- Aircraft serial: 3554
- Aircraft time: 50,331 hours, 17,373 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 321431
- Part serial: 842526
- Condition: No Test
- Location: Emergency Lights
- Part time: 8,061 hours, 2,091 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE, EPSU BATTERY 10WL DON'T PASS TEST; (REF ARM W/O 2021-197/1 N/R 2021-381719) R & R EPSU 10WL IAW AMM 33-51-38-000-002-A AND 33-51-38-400-002-A PERFORMED OPERATIONAL TEST. TEST IS OK
